# SDR SI3R97014

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757571
- Condition: Cracked
- Location: Gc 49 Gearcase
- Part time: 14,625 hours
- Component: 5074T51G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, FOUND CRACKED INNER RACE ON THE FORWARD ROLLER BEARING (PN 775757-1 ITEM 60 FIG 7).  (X)
